Local existence of analytical solutions to an incompressible Lagrangian stochastic model in a periodic domain

Abstract : We consider an incompressible kinetic Fokker Planck equation in the flat torus. This equation is a simplified version of the Lagrangian stochastic models for turbulent flows introduced by S.B. Pope in the context of computational fluid mechanics. The main difficulties in its treatment arise from the pressure type force in the equation that couples the Fokker Planck equation with a Poisson equation. We prove short time existence of analytic solutions in the one-dimensional case, where we are able to explicit the pressure force and use techniques and functional norms recently introduced in the study of a related singular model.
Type de document :
Article dans une revue
Communications in Partial Differential Equations, Taylor & Francis, 2013, 38 (7), pp.1141-1182. 〈10.1080/03605302.2013.786727〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00691712
Contributeur : Mireille Bossy <>
Soumis le : mercredi 12 février 2014 - 00:26:09
Dernière modification le : mercredi 23 mai 2018 - 17:58:04
Document(s) archivé(s) le : lundi 12 mai 2014 - 22:18:27

Fichier

BossyFontbonaJabinJabirRevisio...
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Mireille Bossy, Joaquin Fontbona, Pierre-Emmanuel Jabin, Jean Francois Jabir. Local existence of analytical solutions to an incompressible Lagrangian stochastic model in a periodic domain. Communications in Partial Differential Equations, Taylor & Francis, 2013, 38 (7), pp.1141-1182. 〈10.1080/03605302.2013.786727〉. 〈hal-00691712v2〉

Partager

Métriques

Consultations de la notice

553

Téléchargements de fichiers

141